CureZone   Log On   Join
Re: Systemic Enzymes and Side Effects
 
ericbakker Views: 16,726
Published: 5 years ago
 
This is a reply to # 2,069,850

Re: Systemic Enzymes and Side Effects


Thanks for your question, and for opportunity to reply to it.

I would recommend you STOP taking ANY product that causes considerable bleeding, without a thorough examination as to the actual cause of the bleeding. It is not unusual to have a bleed when you take a supplement, and many dietary supplements can temporarily create an endocrine (hormonal) shift that can predispose towards menorrhagia (bleeding). Dr. Wong may be absolutely correct, but err on the side of caution with bleeding. Get you serum iron and ferritin levels checked and let me know what they are. You may want to get a salivary hormone panel completed (estrogen, progesterone, DHEA, etc.) to determine anything unusual here as well, be sure to work with a doctor who does this form of testing.
I am a big fan of enzymes however, but feel in your case that you may be taking a little too much. Just reduce to 1 or 2 per day for example, and see what happens. Dosages are entirely arbitrary, some need very little, others need lots.
With rheumatoid arthritis (RA), look for any hidden infections. Have you read my page on RA?
http://www.naturopath.co.nz/Articles/Arthritis/Rheumatoid+Arthritis.html


RA can be treated, but it takes plenty of time. I tend to focus on repairing the RA patient's digestive system (they all take pain drugs of some kind) and looking for any hidden causes.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.109 sec, (1)